# SDR P2EA98153

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Nr 2 Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PASSENGER CABIN FORWARD NR 2 GALLEY FLOOR ANGLE WITH CORROSION.  REPLACED ANGLE IN REFERENCE TO SRM 51-10-1 PAGE 5.  (M)
